Alert archive / North Carolina / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 119, NWS Raleigh, NC
NWS Raleigh, NC issued this severe thunderstorm warning at Jun 23, 2016, 12:30 AM EDT for 4 counties in North Carolina. It was in force for 45 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 23, 2016, 12:30 AM EDT (04:30 UTC)
- Expired
- Jun 23, 2016, 1:15 AM EDT
- In force
- 45 min
- Issued by
- NWS Raleigh, NC
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Franklin County, NC, Johnston County, NC, Nash County, NC, Wake County, NC
The radar
The Raleigh/Durham radar (KRAX), 22 km from the middle of the area, began a volume at 04:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 23, 12:37 AM EDT | HAIL 1 | 4 S Falls Lake, NC | TRAINED SKYWARN SPOTTER REPORTS NICKEL TO QUARTER-SIZE HAIL FALLING. |
| Jun 23, 1:00 AM EDT | TSTM WND DMG | 4 Sw Pilot, NC | TREE DOWN ON A CAR. NO INJURIES REPORTED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 00:00Z, 4.5 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 622 J/kg
- Mixed-layer CIN
- -30 J/kg
- Mixed-layer LCL
- 1800 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 39 m²/s²
- 0-3 km storm-relative helicity
- 120 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.8
The text
As transmitted.
021
WUUS52 KRAH 230430
SVRRAH
NCC069-101-127-183-230515-
/O.NEW.KRAH.SV.W.0119.160623T0430Z-160623T0515Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE RALEIGH NC
1230 AM EDT THU JUN 23 2016
THE NATIONAL WEATHER SERVICE IN RALEIGH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN JOHNSTON COUNTY IN CENTRAL NORTH CAROLINA...
EAST CENTRAL WAKE COUNTY IN CENTRAL NORTH CAROLINA...
SOUTH CENTRAL FRANKLIN COUNTY IN CENTRAL NORTH CAROLINA...
SOUTHWESTERN NASH COUNTY IN CENTRAL NORTH CAROLINA...
* UNTIL 115 AM EDT
* AT 1230 AM EDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES EAST OF
RALEIGH...MOVING EAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
RALEIGH...GARNER...CLAYTON...ZEBULON...KNIGHTDALE...WENDELL...
ROLESVILLE...MIDDLESEX...PILOT AND FLOWERS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN RALEIGH.
&&
LAT...LON 3590 7809 3574 7816 3573 7819 3572 7817
3554 7825 3579 7874 3595 7866
TIME...MOT...LOC 0430Z 282DEG 32KT 3583 7853
HAIL...1.00IN
WIND...60MPH
$$
ELLIS3 follow-up statements
288
WWUS52 KRAH 230441
SVSRAH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
1241 AM EDT THU JUN 23 2016
NCC069-101-127-183-230515-
/O.CON.KRAH.SV.W.0119.000000T0000Z-160623T0515Z/
JOHNSTON NC-WAKE NC-FRANKLIN NC-NASH NC-
1241 AM EDT THU JUN 23 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 AM EDT
FOR NORTHEASTERN JOHNSTON...EAST CENTRAL WAKE...SOUTH CENTRAL
FRANKLIN AND SOUTHWESTERN NASH COUNTIES...
AT 1239 AM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER RALEIGH...
MOVING EAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...TRAINED WEATHER SPOTTERS REPORTED QUARTER SIZE HAIL IN
NORTHEAST RALEIGH AT 1237 AM EDT.
IMPACT...HAIL DAMAGE TO VEHICLES IS POSSIBLE.
LOCATIONS IMPACTED INCLUDE...
RALEIGH...GARNER...CLAYTON...ZEBULON...AND KNIGHTDALE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
RALEIGH.
&&
LAT...LON 3590 7809 3574 7816 3573 7819 3572 7817
3554 7825 3573 7863 3594 7859
TIME...MOT...LOC 0439Z 283DEG 26KT 3585 7862
HAIL...1.00IN
WIND...60MPH
$$
ELLIS533
WWUS52 KRAH 230458
SVSRAH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
1258 AM EDT THU JUN 23 2016
NCC069-101-127-183-230515-
/O.CON.KRAH.SV.W.0119.000000T0000Z-160623T0515Z/
JOHNSTON NC-WAKE NC-FRANKLIN NC-NASH NC-
1258 AM EDT THU JUN 23 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 AM EDT
FOR NORTHEASTERN JOHNSTON...EAST CENTRAL WAKE...SOUTH CENTRAL
FRANKLIN AND SOUTHWESTERN NASH COUNTIES...
AT 1257 AM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER ZEBULON...OR
18 MILES EAST OF RALEIGH...MOVING EAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...TRAINED SPOTTER REPORTED.
IMPACT...HAIL DAMAGE TO VEHICLES IS POSSIBLE.
LOCATIONS IMPACTED INCLUDE...
ZEBULON...KNIGHTDALE...WENDELL...ROLESVILLE...MIDDLESEX...PILOT...
FLOWERS AND EMIT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
RALEIGH.
&&
LAT...LON 3590 7809 3574 7816 3573 7819 3572 7817
3554 7825 3575 7849 3593 7846
TIME...MOT...LOC 0457Z 278DEG 26KT 3580 7832
HAIL...1.00IN
WIND...60MPH
$$
ELLIS705
WWUS52 KRAH 230515
SVSRAH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
115 AM EDT THU JUN 23 2016
NCC069-101-127-183-230525-
/O.EXP.KRAH.SV.W.0119.000000T0000Z-160623T0515Z/
JOHNSTON NC-WAKE NC-FRANKLIN NC-NASH NC-
115 AM EDT THU JUN 23 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN JOHNSTON...EAST
CENTRAL WAKE...SOUTH CENTRAL FRANKLIN AND SOUTHWESTERN NASH COUNTIES
HAS EXPIRED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN ALLOWED TO EXPIRE.
LAT...LON 3590 7809 3574 7816 3573 7819 3572 7817
3554 7825 3575 7849 3593 7846
TIME...MOT...LOC 0512Z 282DEG 32KT 3580 7832
$$
ELLISWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 22, 10:10 PM EDT, 2 hours 20 minutes earlier.
Area forecast discussion, Jun 22, 10:10 PM EDT, 2 hours 20 minutes before
Area Forecast Discussion National Weather Service Raleigh NC 1010 PM EDT WED JUN 22 2016 .SYNOPSIS...An active northwest flow aloft will prevail over the Carolinas and Mid-Atlantic through Thursday. A back door cold front will progress southward through the region Friday into Friday night. && .NEAR TERM /Overnight/... As of 1010 PM Wednesday... A weakening shear axis interacting with a moderately unstable air mass will initiate and sustain isolated-scattered convection across mainly the northern half of central NC well into the overnight. Overall intensity of the storms will decrease with time as nocturnal stabilization occurs, though an isolated strong/severe storm possible through midnight...mainly north of highway 64. Otherwise expect warm conditions overnight with temps remaining in the 70s. Will continue to monitor upstream convection across the lower Great Lakes overnight. A few of the convective allowing models suggest a band of convection immediately north of our region by mid morning. If convection crosses our northeast counties prior to mid day/early afternoon, this will limit convective probabilities in the afternoon as well as result in slightly cooler max temps. && .SHORT TERM /Thursday and Thursday night/... As of 215 PM Wednesday... A 1006 mb surface low over the OH valley will weaken and track ESE toward diffluent flow aloft along the Mid-Atlantic coast on Thursday as the parent shortwave outpaces the surface low and tracks rapidly E/ENE across New England toward the Canadian Maritimes. An associated cold front, oriented roughly west-east in vicinity of the Mason-Dixon line Thu morning, will track southward into WV/VA Thu aft/eve before progressing into central NC Thu night. Expect afternoon highs in the mid/upper 90s Thu as southerly flow strengthens in response to a tightening MSLP gradient in advance of the approaching sfc low, with southwest winds becoming sustained at ~15 mph with gusts as high as 20-30 mph. Airmass modification over the past few days has generally yielded an increasingly favorable thermodynamic environment from one day to the next. This trend is expected to persist on Thu, when strong insolation, rich low-level moisture and relatively steep (6.0-6.5 c/km) mid-level lapse rates are expected to yield strong instability (MLCAPE ~2500 J/kg) by late afternoon. Aside from a tighter MSLP gradient and relatively better (albeit shallow) convergence in the lower levels, forcing is expected to be similar to today, i.e. the better forcing associated with small amplitude waves and/or remnant MCS activity in NW flow aloft is expected shortly after peak heating Thu evening, followed by increased low-level forcing late Thu night as the back door cold front progresses into central NC from the north. At this time, uncertainty in convective evolution is sufficient to preclude chances greater than 50% Thu eve/night. Given strong instability, the presence of a modified elevated mixed layer, 25-30 kt deep layer shear, and DCAPE values 1000-1250 J/kg, deep convection that develops will either organize along outflow (more likely if numerous) or become supercells (more likely if isold or sct), with an attendant threat for damaging winds and/or large hail (quarter to golf ball size). Uncertainty persists with regard to the evolution of convection Thu aft/eve, precluding a more detailed analysis of severe potential at this time. -Vincent && .LONG TERM /Friday through Wednesday/... As of 238 PM Wednesday.. Backdoor cold front sagging south will be nearly parallel to prevailing flow, which will be just a bit north of west on Friday. Not a lot of pressure differential north and south of the front, either, so this early season front will be slowing to a crawl until Friday night when upper ridging building in the Midwest tips the flow more northwesterly to provide some additional momentum. As such, will have to maintain chance PoPs throughout the day, with a decreasing trend across the north Friday night as the front edges south. Modest cool air advection in northeast flow will be most evident in the northeast, where highs should peak below 85 degrees. Elsewhere the highs will be mostly in the upper 80s to lower 90s, but potentially a bit cooler than that if precip is more widespread. Can expect a fair spread on the lows Friday night as well, with areas up near the VA border in the mid 60s while the southern tier bottoms out in the lower 70s. A delightful weekend is on tap as the front continues its crawl south on Saturday. Lingering morning showers Saturday across the south will diminish to negligible by late day. Otherwise, mostly clear skies are expected through Sunday night, with seasonable highs from 85 to 90 each day after morning lows from 65 to 70. Our next cold front will be approaching the mountains Monday morning, with moisture and temperatures on the rise in southerly flow ahead of the front. Showers will be on the increase by Monday afternoon as highs approach 90, with at least chance PoPs for Tuesday as the front moves across central NC. Highs Tuesday will be mainly upper 80s, but could be just a bit cooler depending on the actual timing of the frontal passage. Not much confidence in the forecast for Wednesday, as the front may be stalled in the vicinity which would be the focus for scattered mainly diurnally driven convection weighted towards the southern tier where the front would be more likely stall. && .AVIATION /00Z Thursday through Monday/... As of 800 PM Wednesday... 24-hr TAF Period: Showers and storms will still be possible this evening and overnight across central NC. The best chance will be over the next few hours across the northwest and then through 05-06Z further south and east. Light west/southwesterly winds overnight will strengthen on Thursday, with gusts up to 20-25 mph possible. A few showers/storms will be possible Thursday afternoon, but it appears the majority of the activity will hold off until just after the current TAF period (00Z/24th). Looking Ahead: Showers/storms will be possible at all terminals late Thursday into Thursday night as a backdoor cold front approaches from the north. Sub-VFR ceilings and light rain will remain possible Fri/Fri night as the backdoor cold front progresses southward through the Carolinas. Then, VFR conditions and mostly dry weather are expect to return for the weekend as the front pushes south of the area and high pressure builds in from the north. && .RAH WATCHES/WARNINGS/ADVISORIES... None. && SYNOPSIS...Vincent NEAR TERM...WSS SHORT TERM...Vincent LONG TERM...mlm AVIATION...KRD
Hazardous weather outlook, Jun 22, 7:58 PM EDT, 4 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RALEIGH NC 758 PM EDT WED JUN 22 2016 NCZ007>011-021>028-038>043-073>078-083>086-088-089-230930- PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FORSYTH-GUILFORD-ALAMANCE- ORANGE-DURHAM-FRANKLIN-NASH-EDGECOMBE-DAVIDSON-RANDOLPH-CHATHAM-WAKE- JOHNSTON-WILSON-STANLY-MONTGOMERY-MOORE-LEE-HARNETT-WAYNE-ANSON- RICHMOND-SCOTLAND-HOKE-CUMBERLAND-SAMPSON- 758 PM EDT WED JUN 22 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. HEAT INDEX VALUES WILL RISE TO AROUND 100 DEGREES ON THURSDAY. HEAT RELATED ILLNESSES ARE POSSIBLE FOR THOSE DOING STRENUOUS ACTIVITIES OUTDOORS AND THOSE IN POOR HEALTH. A FEW SEVERE THUNDERSTORMS ARE POSSIBLE THURSDAY AND FRIDAY, ESPECIALLY DURING THE LATE AFTERNOON AND EVENING HOURS. DAMAGING WIND GUSTS AND LARGE HAIL WILL BE THE MAIN STORM THREATS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Jun 22, 11:16 PM EDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
1116 PM EDT WED JUN 22 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1023 PM TSTM WND DMG 5 E YOUNGSVILLE 36.02N 78.39W
06/22/2016 FRANKLIN NC 911 CALL CENTER
TREE DOWN ON HART ROAD.
&&
KRDLocal storm report, Jun 22, 11:39 PM EDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
1139 PM EDT WED JUN 22 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1120 PM HAIL 2 E SIMS 35.77N 78.02W
06/22/2016 U1.00 INCH WILSON NC EMERGENCY MNGR
. THE DURATION OF THE HAIL EVENT WAS 10
MINUTES.
&&
NWS RALEIGH NC
IRIS SYSTEMLocal storm report, Jun 22, 11:41 PM EDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
1141 PM EDT WED JUN 22 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 PM HAIL 1 NNE BAILEY 35.80N 78.11W
06/22/2016 U1.00 INCH NASH NC PUBLIC
. THE DURATION OF THE HAIL EVENT WAS 15
MINUTES.
&&
NWS RALEIGH NC
IRIS SYSTEMLocal storm report, Jun 22, 11:43 PM EDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE RALEIGH NC
1143 PM EDT WED JUN 22 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1115 PM HAIL 1 NNE BAILEY 35.80N 78.11W
06/22/2016 U1.00 INCH NASH NC PUBLIC
.
&&
NWS RALEIGH NC
IRIS SYSTEMLocal storm report, Jun 23, 12:05 AM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE RALEIGH NC
1205 AM EDT THU JUN 23 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1115 PM TSTM WND DMG 1 NNW SIMS 35.78N 78.07W
06/22/2016 NASH NC AMATEUR RADIO
POWERLINES DOWNED AT OLD RALEIGH ROAD AND
ROCK RIDE SIMS ROAD.
&&
NWS RALEIGH NC
IRIS SYSTEMSpecial weather statement, Jun 23, 12:19 AM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
1219 AM EDT THU JUN 23 2016
NCZ025-040-041-230515-
WAKE NC-DURHAM NC-CHATHAM NC-
1219 AM EDT THU JUN 23 2016
...A STRONG THUNDERSTORM WILL AFFECT PORTIONS OF WAKE...SOUTHEASTERN
DURHAM AND EASTERN CHATHAM COUNTIES UNTIL 115 AM EDT...
AT 1219 AM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR RALEIGH...MOVING EAST AT 30 MPH.
PEA SIZE HAIL AND WIND GUSTS UP TO 40 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
RALEIGH...DURHAM...CARY...GARNER...RDU INTERNATIONAL...
AND MORRISVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER IN A NEARBY BUILDING OR VEHICLE. WIND GUSTS AS HIGH AS
40 MPH ARE CAPABLE OF KNOCKING DOWN TREE LIMBS AND BLOWING AROUND
TRASH CANS...POTTED PLANTS...LAWN FURNITURE AND OTHER LIGHT OUTDOOR
OBJECTS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3585 7827 3583 7826 3581 7827 3571 7847
3552 7871 3558 7891 3552 7897 3554 7902
3561 7907 3578 7914 3595 7876
TIME...MOT...LOC 0419Z 290DEG 28KT 3584 7871
ELLISThe office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 22, 9:31 PM EDT | Special Weather Statement | RAH | Franklin | 44 min |
| Jun 22, 9:43 PM EDT | Severe Thunderstorm Warning | RAH | Franklin, Granville, Vance | 32 min |
| Jun 22, 9:47 PM EDT | Special Weather Statement | RAH | Halifax | 58 min |
| Jun 22, 9:54 PM EDT | Severe Thunderstorm Warning | RAH | Franklin, Vance, Warren | 36 min |
| Jun 22, 10:13 PM EDT | Severe Thunderstorm Warning | RAH | Edgecombe, Nash, Wilson | 62 min |
| Jun 22, 10:21 PM EDT | Severe Thunderstorm Warning | RAH | Franklin, Halifax, Nash, Warren | 20 min |
| Jun 22, 10:24 PM EDT | Severe Thunderstorm Warning | RAH | Franklin, Nash, Wake | 36 min |
| Jun 22, 10:59 PM EDT | Severe Thunderstorm Warning | RAH | Nash, Wayne, Wilson | 31 min |
| Jun 22, 11:30 PM EDT | Severe Thunderstorm Warning | RAH | Wayne, Wilson | 30 min |
| Jun 23, 12:19 AM EDT | Special Weather Statement | RAH | Wake | 56 min |
| Jun 23, 1:19 AM EDT | Special Weather Statement | RAH | Wilson | 41 min |
| Jun 23, 1:23 AM EDT | Special Weather Statement | RAH | Durham, Orange | 37 min |
| Jun 23, 1:27 AM EDT | Special Weather Statement | RAH | Johnston | 48 min |
| Jun 23, 1:44 AM EDT | Severe Thunderstorm Warning | RAH | Durham, Granville, Orange, Wake | 46 min |
| Jun 23, 2:16 AM EDT | Special Weather Statement | RAH | Franklin | 44 min |
| Jun 23, 3:44 AM EDT | Special Weather Statement | RAH | Granville | 31 min |
| Jun 23, 3:46 AM EDT | Special Weather Statement | RAH | Wake | 44 min |
| Jun 23, 4:17 AM EDT | Special Weather Statement | RAH | Vance, Warren | 43 min |
| Jun 23, 4:51 AM EDT | Severe Thunderstorm Warning | RAH | Halifax, Warren | 39 min |
| Jun 23, 4:02 PM EDT | Special Weather Statement | RAH | Alamance, Guilford | 43 min |
| Jun 23, 4:26 PM EDT | Severe Thunderstorm Warning | RAH | Alamance, Chatham, Orange | 49 min |
| Jun 23, 5:02 PM EDT | Special Weather Statement | RAH | Alamance, Orange | 58 min |
| Jun 23, 5:08 PM EDT | Severe Thunderstorm Warning | RAH | Alamance, Orange | 67 min |
| Jun 23, 5:23 PM EDT | Special Weather Statement | RAH | Chatham | 37 min |
| Jun 23, 5:51 PM EDT | Tornado Warning | RAH | Alamance, Chatham, Orange | 28 min |
| Jun 23, 6:16 PM EDT | Severe Thunderstorm Warning | RAH | Granville, Vance | 44 min |
| Jun 23, 6:18 PM EDT | Severe Thunderstorm Warning | RAH | Chatham | 41 min |
| Jun 23, 6:54 PM EDT | Severe Thunderstorm Warning | RAH | Granville, Person | 51 min |
| Jun 23, 7:01 PM EDT | Severe Thunderstorm Warning | RAH | Vance, Warren | 44 min |
| Jun 23, 7:36 PM EDT | Severe Thunderstorm Warning | RAH | Franklin, Halifax, Nash, Warren | 46 min |
| Jun 23, 7:37 PM EDT | Tornado Warning | RAH | Granville | 23 min |
| Jun 23, 7:53 PM EDT | Severe Thunderstorm Warning | RAH | Durham, Franklin, Granville, Orange, Person, Vance | 52 min |
Nearby
Severe Thunderstorm Warnings in North Carolina, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.